On open subsemigroups of connected groups.
Semigroup forum, Tome 39 (1989) no. 2, pp. 347-362
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
left reversible semigroup, weakly mid-reversible semigroup, uniquely group-embeddable topological semigroup, Ore's Theorem, open subsemigroup, solvable Lie group, connected locally compact group
@article{SF_1989__39_2_134996,
author = {W.A.F. Ruppert},
title = {On open subsemigroups of connected groups.},
journal = {Semigroup forum},
pages = {347--362},
year = {1989},
volume = {39},
number = {2},
zbl = {0676.22001},
url = {http://geodesic.mathdoc.fr/item/SF_1989__39_2_134996/}
}
W.A.F. Ruppert. On open subsemigroups of connected groups.. Semigroup forum, Tome 39 (1989) no. 2, pp. 347-362. http://geodesic.mathdoc.fr/item/SF_1989__39_2_134996/